Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 491, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 4, 2013, 3:56 AM CDT for 4 counties in Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2013, 3:56 AM CDT (08:56 UTC)
- Expired
- Jun 4, 2013, 4:45 AM CDT
- In force
- 49 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Caddo County, OK, Custer County, OK, Kiowa County, OK, Washita County, OK
The radar
The Altus AFB radar (KFDR), 100 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 10:41 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
| Jun 4, 3:44 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.9 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2143 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 12:51 AM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, Jun 4, 12:51 AM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK ISSUED BY NATIONAL WEATHER SERVICE TULSA OK 1251 AM CDT TUE JUN 4 2013 .AVIATION... TSRA WILL BE ONGOING TONIGHT...WITH THE NORTHERN TAF SITES FOR THE FIRST FEW HOURS WITH TEMPO MVFR CIGS AND VSBYS. STORMS SHOULD DISSIPATE WITH TIME...WITH ALL SITES VFR FOR MOST OF THE TAF PERIOD. ADDITIONAL CHANCES FOR STORMS WILL COME AFTER 00Z...AND WILL INCLUDE A PROB GROUP FOR AFTER 00Z. && .PREV DISCUSSION... /ISSUED 407 PM CDT MON JUN 3 2013/ SHORT TERM...TONIGHT THROUGH WEDNESDAY. THE NEXT FEW DAYS WILL BRING CHANCES FOR STORMS AS A SERIES OF SHORTWAVE TROUGHS MAKE THEIR WAY THROUGH OUR WEAK RIDGE. THERE WILL BE ENOUGH INSTABILITY AND WIND SHEAR FOR SOME OF THESE STORMS TO BECOME SEVERE. TONIGHT...THE GREATEST CHANCES FOR STORMS WILL BE IN WESTERN OKLAHOMA. TUESDAY AND WEDNESDAY THESE CHANCES WILL SPREAD TO THE REST OF THE REGION. AS WE MOVE INTO WEDNESDAY AND THURSDAY MORNING...THE THREAT OF FLASH FLOODING WILL INCREASE. LOCATION IS STILL UNCERTAIN...BUT A FLASH FLOOD WATCH WILL LIKELY BE NEEDED IN FUTURE FORECASTS. TEMPERATURES WILL CONTINUE ALONG A SLIGHT WARMING TREND UNTIL A COLD FRONT COMES THROUGH ON WEDNESDAY DROPPING TEMPERATURES BELOW NORMAL. LONG TERM...THURSDAY THROUGH MONDAY. WILL BEGIN THE MEDIUM RANGE PERIOD WITH WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY. A SLOW MOVING COLD FRONT WILL CONTINUE TO TRANSLATE SEWD AS AN UPPER WAVE MOVES INTO THE SOUTHEAST U.S. MOIST TRANSPORT UP AND OVER THIS BOUNDARY MAY LEAD TO HEAVY RAINFALL POTENTIAL EARLY THURSDAY...PARTICULARLY FOR LOCATIONS SOUTH OF THE INTERSTATE 40 CORRIDOR. FLASH FLOODING MAY CONTINUE TO BE A THREAT DURING THIS TIME AS PERSISTENT HEAVY RAINFALL IS EXPECTED IN A FEW LOCATIONS. THE FRONT WILL CLEAR THE AREA BY FRIDAY...ALLOWING FOR DRIER MORE STABLE AIR TO MOVE INTO OKLAHOMA AND NORTH TEXAS. THIS SHOULD PREVENT MUCH IN THE WAY OF SHOWER AND THUNDERSTORM ACTIVITY. THIS RESPITE WILL BE SHORT LIVED...HOWEVER...AS SFC RIDGING MOVES EAST AND AN UPPER IMPULSE SURGES THROUGH THE AREA. THIS WILL BRING SHOWER AND THUNDERSTORM CHANCES INTO WESTERN OKLAHOMA AND WESTERN NORTH TEXAS AS EARLY AS SATURDAY MORNING. WILL KEEP CHANCE POPS INTO SUNDAY AS LONG RANGE MODELS CONTINUE TO DEPICT AN ACTIVE LATE SPRING RAINFALL PATTERN. AS FOR TEMPERATURES...EXPECT SEASONABLY WARM WEATHER OVER AREAS WHERE APPRECIABLE RAIN HAS FALLEN...GENERALLY IN THE 70S AND 80S. FARTHER SOUTH...IN DROUGHT STRICKEN SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS...ARID EARTH WILL CONTRIBUTE TO MUCH WARMER AFTERNOON TEMPERATURES...WHERE LOW TO MID 90S WILL BE COMMON. ONE BIT OF GOOD NEWS...THE OVERALL THREAT OF ORGANIZED OR WIDESPREAD SEVERE WEATHER LOOKS TO REMAIN LOW THROUGH THE EXTENDED PERIOD. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 65 87 68 86 / 40 20 50 50 HOBART OK 66 94 69 87 / 40 20 40 40 WICHITA FALLS TX 69 96 70 94 / 20 20 30 30 GAGE OK 64 91 65 78 / 60 30 50 50 PONCA CITY OK 66 84 67 80 / 40 30 50 50 DURANT OK 65 89 70 90 / 10 20 20 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, Jun 3, 5:00 PM CDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
500 PM CDT MON JUN 3 2013
OKZ004>048-050>052-TXZ083>090-041200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
500 PM CDT MON JUN 3 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS EVENING AND OVERNIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF WESTERN
OKLAHOMA AND PARTS OF WESTERN NORTH TEXAS. THUNDERSTORMS ARE EXPECTED
TO DEVELOP FROM FAR NORTHWEST OKLAHOMA DOWN TO WEST CENTRAL OKLAHOMA...
SOUTHWEST OKLAHOMA...AND EVENTUALLY WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK IS ALONG AND WEST OF A LINE FROM CHEROKEE AND HINTON...
SOUTHWARD TO LAWTON AND SEYMOUR TEXAS.
IMPACTS...
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE
OF GOLF BALLS...WIND GUSTS TO 70 MPH...AND HEAVY RAINFALL RESULTING
IN LOCALIZED FLOODING...
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE BETWEEN 6 PM AND 11 PM.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PREPARE
FOR SEVERE WEATHER OPERATIONS LAT THIS AFTERNOON INTO THIS EVENING.
DISCUSSION...
THUNDERSTORMS HAVE DEVELOPED LATE THIS AFTERNOON ACROSS PORTIONS
OF SOUTHWEST KANSAS AND THE OKLAHOMA PANHANDLE. THIS ACTIVITY IS
EXPECTED TO EXPAND EAST SOUTHEAST...MOVING INTO FAR NORTHWEST OKLAHOMA
BY AS EARLY AS 6 PM. RELATIVELY LARGE TEMPERATURE DEWPOINT SPREADS
WILL LIKELY RESULT IN DAMAGING WIND GUSTS WITH THE STRONGEST STORMS.
LARGE HAIL WILL ALSO BE A CONCERN WITH STRONGER STORM CORES. A
SOUTHEAST MOVING THUNDERSTORM COMPLEX IS LIKELY TO DEVELOP...WITH
A HAIL AND DAMAGING WIND THREAT WELL INTO THE NIGHT. THE THREAT FOR
SEVERE WINDS AND HAIL SHOULD GENERALLY SUBSIDE BY 11 PM...THOUGH STORMS
MAY PERSIST WELL AFTER THAT TIMEFRAME.
PROBABILITY TABLE...
VALID THROUGH 700 PM CDT TUESDAY JUN 4.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
HEAVY RAINFALL LEADING TO FLOODING WILL BE A CONCERN TONIGHT...
ESPECIALLY IN THOSE AREAS THAT HAVE RECEIVED 4 INCHES OF
RAINFALL OR MORE OVER THE LAST FEW DAYS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL REMAIN POSSIBLE INTO THE WEEKEND ACROSS PARTS OF
OKLAHOMA AND WESTERN NORTH TEXAS. THE BEST CHANCE AND MOST WIDESPREAD
STORMS WILL LIKELY BE WEDNESDAY. SEVERE STORMS WILL BE POSSIBLE ACROSS
PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS TUESDAY AND WEDNESDAY. LARGE
HAIL AND STRONG WINDS WILL BE THE MAIN CONCERNS. ALTHOUGH A TORNADO OR
TWO MAY ALSO OCCUR...THE OVERALL TORNADO THREAT WILL BE LOW.
OTHER HAZARDOUS WEATHER... HEAVY RAINFALL AND LOCALIZED FLOODING
POTENTIAL IS HIGHEST WEDNESDAY AND EARLY THURSDAY IN CENTRAL AND
SOUTHERN OKLAHOMA.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
TUESDAY.
MAXWELL/AUSTINIn the hours before
Special weather statement, Jun 4, 1:44 AM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE TULSA OK
144 AM CDT TUE JUN 4 2013
OKZ011-012-017-018-040730-
BLAINE OK-GARFIELD OK-KINGFISHER OK-MAJOR OK-
144 AM CDT TUE JUN 4 2013
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST OKLAHOMA
NORTHEASTERN BLAINE AND SOUTHEASTERN MAJOR
IN NORTHERN OKLAHOMA
SOUTHWESTERN GARFIELD
IN CENTRAL OKLAHOMA
KINGFISHER
AT 144 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 11 MILES SOUTHWEST OF AMES TO 5 MILES SOUTHEAST
OF KINGFISHER...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...AMES...DOVER...HENNESSEY...
KINGFISHER...LACEY...LOYAL AND MENO.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3641 9818 3600 9767 3577 9788 3610 9831
TIME...MOT...LOC 0644Z 212DEG 26KT 3617 9826 3584 9785Special weather statement, Jun 4, 2:51 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE TULSA OK
251 AM CDT TUE JUN 4 2013
OKZ010-011-014>016-040830-
CUSTER OK-DEWEY OK-MAJOR OK-ROGER MILLS OK-WOODWARD OK-
251 AM CDT TUE JUN 4 2013
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WESTERN OKLAHOMA
CUSTER AND EASTERN ROGER MILLS
IN NORTHWEST OKLAHOMA
DEWEY...SOUTHEASTERN WOODWARD AND SOUTHWESTERN MAJOR
AT 251 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTHWEST OF CESTOS TO 9 MILES NORTHEAST
OF MOOREWOOD TO 6 MILES WEST OF HAMMON...MOVING EAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...ARAPAHO...
BUTLER...CESTOS...CHESTER...CUSTER CITY...FOSS RESERVOIR...HAMMON...
HUCMAC...MOOREWOOD...OAKWOOD...PUTNAM...SEILING...STAFFORD...TALOGA
AND THOMAS.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
LAT...LON 3583 9929 3627 9914 3616 9864 3606 9864
3575 9873 3546 9906 3547 9918 3558 9958
TIME...MOT...LOC 0751Z 279DEG 30KT 3617 9906 3581 9917
3561 9942Special weather statement, Jun 4, 3:16 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE TULSA OK
316 AM CDT TUE JUN 4 2013
OKZ024-025-040900-
CANADIAN OK-OKLAHOMA OK-
316 AM CDT TUE JUN 4 2013
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 AM CDT
FOR THE FOLLOWING COUNTIES...
IN CENTRAL OKLAHOMA
CANADIAN AND NORTHWESTERN OKLAHOMA
AT 315 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 15 MILES NORTHWEST OF CALUMET TO 3 MILES NORTH OF
CONCHO TO 8 MILES NORTHEAST OF PIEDMONT...MOVING SOUTHEAST AT 20
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...EDMOND...OKLAHOMA CITY...BETHANY...CALUMET...CONCHO...EL
RENO...NICHOLS HILLS...PIEDMONT...THE VILLAGE...UNION CITY...WARR
ACRES...YUKON...CEDAR LAKE...WILEY POST AIRPORT AND DOWNTOWN EDMOND.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
ADDITIONALLY...PERIODS OF VERY HEAVY RAIN CAN BE EXPECTED WITH THE
LINE OF STORMS. FLASH FLOOD WARNINGS MAY BE REQUIRED.
LAT...LON 3560 9742 3538 9783 3542 9829 3573 9831
3573 9747
TIME...MOT...LOC 0815Z 291DEG 19KT 3575 9829 3565 9800
3577 9765Local storm report, Jun 4, 3:50 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
350 AM CDT TUE JUN 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM TSTM WND GST 4 SE GUTHRIE 35.84N 97.37W
06/04/2013 E60 MPH LOGAN OK TRAINED SPOTTER
&&
EMSpecial weather statement, Jun 4, 3:51 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
351 AM CDT TUE JUN 4 2013
OKZ024-025-027>029-040915-
OKLAHOMA OK-MCCLAIN OK-GRADY OK-CLEVELAND OK-CANADIAN OK-
351 AM CDT TUE JUN 4 2013
...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA...NORTHWESTERN
MCCLAIN...NORTHERN GRADY...NORTHERN CLEVELAND AND SOUTHEASTERN
CANADIAN COUNTIES UNTIL 415 AM CDT...
AT 345 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES NORTHWEST OF ARCADIA TO YUKON TO 4 MILES NORTH OF COGAR...
MOVING SOUTHEAST AT 25 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. ADDITIONALLY...PERIODS OF VERY HEAVY RAIN CAN BE EXPECTED
WITH THE LINE OF STORMS WHICH COULD RESULT IN LOCALIZED FLOODING.
LAT...LON 3527 9751 3515 9808 3543 9808 3555 9775
3572 9744 3570 9718 3539 9716
TIME...MOT...LOC 0845Z 327DEG 22KT 3569 9739 3550 9771 3540 9814Local storm report, Jun 4, 3:52 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
352 AM CDT TUE JUN 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM NON-TSTM WND GST 4 WNW CAMARGO 36.04N 99.35W
06/04/2013 M68 MPH DEWEY OK MESONET
&&
EMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:02 PM CDT | Special Weather Statement | OUN | Harper | 43 min |
| Jun 3, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 50 min |
| Jun 3, 8:29 PM CDT | Special Weather Statement | OUN | Harper | 31 min |
| Jun 3, 8:44 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 46 min |
| Jun 3, 9:24 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 51 min |
| Jun 3, 9:48 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Major, Woods, Woodward | 42 min |
| Jun 3, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills, Woodward | 47 min |
| Jun 3, 10:20 PM CDT | Special Weather Statement | OUN | Alfalfa, Woods | 40 min |
| Jun 3, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Roger Mills, Woodward | 38 min |
| Jun 3, 11:09 PM CDT | Special Weather Statement | OUN | Alfalfa, Major, Woods | 36 min |
| Jun 3, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 48 min |
| Jun 3, 11:50 PM CDT | Special Weather Statement | OUN | Harper | 40 min |
| Jun 4, 1:04 AM CDT | Special Weather Statement | OUN | Harper | 26 min |
| Jun 4, 1:10 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 65 min |
| Jun 4, 1:18 AM CDT | Special Weather Statement | OUN | Major | 27 min |
| Jun 4, 1:32 AM CDT | Special Weather Statement | OUN | Major, Woodward | 43 min |
| Jun 4, 1:44 AM CDT | Special Weather Statement | OUN | Kingfisher | 46 min |
| Jun 4, 1:55 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 50 min |
| Jun 4, 2:30 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Logan | 60 min |
| Jun 4, 2:51 AM CDT | Special Weather Statement | OUN | Custer, Dewey | 39 min |
| Jun 4, 2:55 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major, Roger Mills, Woodward | 65 min |
| Jun 4, 3:02 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 58 min |
| Jun 4, 3:16 AM CDT | Special Weather Statement | OUN | Canadian | 44 min |
| Jun 4, 3:23 AM CDT | Flash Flood Warning | OUN | Canadian, Oklahoma | 4 hr |
| Jun 4, 3:51 AM CDT | Special Weather Statement | OUN | Oklahoma | 24 min |
| Jun 4, 4:14 AM CDT | Special Weather Statement | OUN | Greer, Harmon | 31 min |
| Jun 4, 4:25 AM CDT | Flash Flood Warning | OUN | Cleveland, Grady, McClain | 3 hr |
| Jun 4, 4:29 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa | 46 min |
| Jun 4, 4:42 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Kiowa | 48 min |
| Jun 4, 4:45 AM CDT | Special Weather Statement | OUN | Greer | 30 min |
| Jun 4, 4:48 AM CDT | Special Weather Statement | OUN | Cleveland, McClain, Pottawatomie | 27 min |
| Jun 4, 4:58 AM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 47 min |
| Jun 4, 5:30 AM CDT | Special Weather Statement | OUN | Garvin, McClain, Stephens | 30 min |
| Jun 4, 6:05 AM CDT | Special Weather Statement | OUN | Garvin, Hughes, Jefferson, Pontotoc, Stephens | 25 min |
| Jun 4, 6:38 AM CDT | Special Weather Statement | OUN | Carter, Coal, Johnston, Murray, Pontotoc | 37 min |
| Jun 4, 6:42 AM CDT | Special Weather Statement | OUN | Jefferson, Love | 33 min |
| Jun 4, 7:14 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Coal, Johnston, Love, Marshall | 46 min |
| Jun 4, 7:26 AM CDT | Special Weather Statement | OUN | Cotton | 34 min |
| Jun 4, 8:50 AM CDT | Special Weather Statement | OUN | Jefferson | 25 min |
| Jun 4, 2:43 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 12 min |
| Jun 4, 4:06 PM CDT | Flash Flood Watch | OUN | Atoka, Bryan, Canadian, Carter, Cleveland, Coal and 20 more | 36 hr |
| Jun 4, 6:22 PM CDT | Special Weather Statement | OUN | Knox | 38 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.